Latest posts

Forum Statistics

Threads
23,555
Posts
465,109
Members
27,030
Latest Member
nutrasphere
What's New?

Advice please...EQ/Anavar/HGH cycle

T

tksgirl

New Member
Mar 31, 2011
2
0
#1
Currently into my 6th week of eq. Loaded it in at 100mg...skipped a day...again...skipped 2 days...again...skipped 3 days...etc. Now they are 7 days apart. This is not my first eq cycle and in the past I have had good quality gains from it with little to no water retention. One week ago I started 10mg of anavar(which I have also ran before...just at 5mg a day) and 1iu of growth a day(this is my first time with growth). I'm even splitting that up with one shot in the a.m. and one in the p.m. Since adding the anavar and HGH I have gained about 5pounds! My face and lower stomach look slightly puffy/bloated which is driving me insane. If I were a man that may not be such a big deal...but as women we don't handle that type of thing so well. Granted I decreased the var dose down to 5mg a day and cut the eq back to 75mg weekly since this gain. I eat clean(cheat meal maybe one every 10 days) and I workout 5-6 days a week so clearly this is not bodyfat right? No cardio yet but that starts next week. I lift heavy so some of this for sure can be muscle but I would have to assume most of this is water??? The only thing new in this current cycle is the HGH but at 1iu a day I wouldn't think that would cause that kind of gain. Any advice on which one or if all could be causing this? And will this subside once everything gets in my system and my body has time to adjust?? Where to go from here advice would be greatly appreciated!! Also...as soon as I started the anavar at 10mg a day and the hgh at 1iu a day I started with a slight sore throat. That's another reason I dropped the anavar back to 5mg a day and the EQ at 75mg a week. The sore throat hasn't gotten any worse but it also hasn't gone away.
 
tommyguns2

tommyguns2

Senior Moderators
Staff Member
Dec 25, 2010
4,507
1,751
#2
Just bumping this up so tksgirl can get some feedback. Wanna make sure our female members feel welcome. Maybe IPL or some of our other ladies with AAS experience can chime in.

Tksgirl, I don't know much about female and AAS issues, a sore throat can be just a sore throat, but it can also be the beginning of some virilization as the vocal chords begin to thicken. I would initially advice backing the EQ down, but you've run EQ several times before without problems? Reducing the var makes sense, and your EQ is now down to 75mg. Those look like good moves. The problem is that if it's the EQ, the ester is so long, it'll take some time for your levels to drop.

How are you feeling now?
 
T

tksgirl

New Member
Mar 31, 2011
2
0
#3
I feel much better now. Sore throat is almost gone and the water retention is levelingh out!
 
S

schultz1

Bangs Raiden's mom VIP
Jan 3, 2011
3,427
812
#4
My wife ran some eq years back and we found that 50mg/wk worked best for her, as far as keeping sides at bay and still noticing a difference in overall appearance. Also the gh may be a contributing factor with the additional water retention. Good luck and, hope some of the experienced females can help ya out
 
Top